Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

有機燐剤の循環器系機能に及ぼす作用 第1編 Parathion中毒の心電図学的研究

Hachiya, Ryoma
70_3053.pdf 7.62 MB
Abstract
By examining the electrocardiograms from the patients and experimental animals of Parathion poisoning, the author obtained the following results: 1. Out of six patients with acute (manifested) Parathion poisoning there one with a decrease in ST segment and with a complication of the Adams-Stokes syndrome due to the disturbances in the auriculo-ventricular conduction. 2. In the latent cases of poisoning an elevation in T-wave could be observed. 3. Of the acute cases of experimental animals with a sinus bradicardia, an elevation in T-wave, a prolongation of PQ interval and auriculo-ventricular blocking were observed. 4. In chronic cases of experimental rabbits an elevation in T-wave could be observed. 5. These pathological changes mentioned above appear to be due to the action of acetylcholine accumulated by Parathion poisoning.
ISSN
0030-1558
NCID
AN00032489